Submit your research to the International Journal "Notes on Intuitionistic Fuzzy Sets". Contact us at

Call for Papers for the 26th International Conference on Intuitionistic Fuzzy Sets is now open!
Conference: 26–27 June 2023 • Deadline for submission: 26 March 2023.

Issue:Completeness of IFS(X) as a metric space

From Ifigenia, the wiki for intuitionistic fuzzy sets and generalized nets
Jump to navigation Jump to search
Title of paper: Completeness of IFS(X) as a metric space
Veronika Valenčáková
Faculty of Natural Sciences, Matej Bel University, Tajovského 40, SK-974 01 Banská Bystrica
Presented at: 2nd International Workshop on Intuitionistic Fuzzy Sets, 3 December 2006, Banská Bystrica, Slovakia.
Published in: Notes on Intuitionistic Fuzzy Sets, Volume 12, Number 4, pages 29—36
Download: Download-icon.png PDF (167  Kb, Info)
Abstract: The aim of this article is to prove the completeness of the space of intuitionistic fuzzy sets in X, where X can be finite or infinite universe of discourse.
Keywords: Intuitionistic fuzzy set, Distance between intuitionistic fuzzy sets, Complete space.
  1. Atanassov, K. (1986): Intuitionistic fuzzy sets. Fuzzy Sets and Systems 20, 87-96.
  2. Atanassov, K. (1999): Intuitionistic Fuzzy Sets: Theory and Applications. Physica-Verlag.
  3. Szmidt, E., Kacprzyk, J. (1997): Distances between intuitionistic fuzzy sets. Fuzzy Sets and Systems 114, 505-518.

The list of publications, citing this article may be empty or incomplete. If you can provide relevant data, please, write on the talk page.